标题:On Entire Solutions of Some Differential-Difference Equations
作者:Kai Liu;Lianzhong Yang
作者机构:[Liu, K] Department of Mathematics, Nanchang University, Jiangxi 330031, Nanchang, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 更多
通讯作者:Liu, K
通讯作者地址:[Liu, K]Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.
来源:Computational methods and function theory
出版年:2013
卷:13
期:3
页码:433-447
DOI:10.1007/s40315-013-0030-2
关键词:Entire solutions;Differential-difference equations;Finite order
摘要:In this paper, we will investigate the properties of entire solutions with finite order of the Fermat type difference or differential-difference equations. This is continuation of a recent paper (Liu et al. in Arch. Math. 99, 147-155, 2012). In addition, we also consider the value distribution and growth of the entire solutions of linear differential-difference equation f~(k)(z) = h(z)f{z + c), where h(z) is a non-zero meromorphic function, c is a non-zero constant. Our results partially answer the question given in Liu et al. (Arch. Math. 99, 147-155, 2012).
收录类别:SCOPUS;SCIE
WOS核心被引频次:10
Scopus被引频次:11
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84886683757&doi=10.1007%2fs40315-013-0030-2&partnerID=40&md5=4b2afb196ec153f4c04217ebbe9bfa01
TOP